# SDR VJ9800003

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769637
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GATE, EMERGENCY SLIDE COVER CAME AJAR WHEN MAIN PASSSENGER DOOR WAS OPENED.  REINSTALLED SLIDE COVER IAW MM 25-00 AND PERFORMED REQUIRED INSPECTIONS.
